# SDR UIEA2021032200677

- Difficulty date: March 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 90,548 hours, 19,862 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Message
- Condition: False Indication
- Location: Lt Eng Valve
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK FOUND LEFT "ENG VALVE" LIGHT ILLUMINATED AND EICAS MSG: "L ENG FUEL VALVE"( PERFORMED OPS TEST OF L ENG FUEL SHUTOFF SYSTEM AND ENGINNE RUN PER MCC REQUEST. OPS CHECK GOOD, LIGHT AND MESSEGE NO LONGER PRESENT. REF: 28-22-00-715-001  )
